# SDR REXA2014030800285

- Difficulty date: March 8, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N8790A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7790
- Aircraft time: 23,929 hours, 21,295 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Detached
- Location: Elt
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ELT CONNECTOR FOUND PINS 7 & 11 DETACHED FROM WIRES.  DEFERRED, MORE INFORMATION TO COME.
